# SDR SWIA2021090760812

- Difficulty date: July 7, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STAIR AFT WEB IS CRACKED AND CORRODED IN MULTIPLE LOCATIONS.     (C-CHECK RO 9/3/21)   REPLACED PAX DOOR AFT WEB IAW CRJ 200 SRM 51-40-11. REFRENCE MX TRAN # 23048514 JOB 97523101 OP 238 FOR INSTALLATION OF PAX DOOR AFT WEB.
